# SDR CA060811001

- Difficulty date: August 7, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- Propeller: Hartzl HCC3YN
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Condition: Smoke
- Location: Circuit Breaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CIRCUIT BREAKER PANEL STARTED TO SMOKE AND SPARK DURING CRUISE AT 14000 FT. ELECTRICAL FIRE CHECKLIST WAS INITIATED AND DESCENDED TO 7500 FT. UPON COMPLETION OF ELECTRICAL FIRE CHECKLIST SMOKE AND SPARK NO LONGER PRESENT.  (TC NR 20060811001)
